Could this be the cause of Plan B or pregnancy?

Patient : A month and a half ago me and my boyfriend had sex, and the condom broke.The next day, i took the morning after pill. (Plan B) I was already on my period when me and my boyfriend had sex. Well my period ended, then three days later i had this brown and pink discharge for about 3 days. So it's been a month and a half now, and i haven't started my period yet.And my period is almost 2 weeks late. Could it just be the morning after pill that is causing me to miss or have a delayed period? Or could i be pregnant? I don't have any symptoms of being pregnant. Also i have been having light cramps on and off like i'm about to start my period for 2 weeks now, but i haven't started yet. I have also been bloated. Thanks for any answer!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi , I had sex with partner 1 on June 29 then with new partner from July 12 till July 30 th setempber 1 I find out th...

Q: I had been having pelvic dull pain for a few weeks and so I went to the doctor. They did a transvaginal ultrasound (a...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews